# SDR DALA2024102310338

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 86,338 hours, 32,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5643 3L DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT DOES NOT ILLUMINATE. CORRECTIVE ACTION: REMOVED FOD FROM L3/L4 DOOR GIRT BAR FLOOR FITTING. OPS CHECK L3 /L4 DOOR ARMING MECHANISM AND LIGHT PER B757 AMM 25-66-01, OPS CK OK. (0620239)
